Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The character of $ \omega \sb{1}$ in first countable spaces


Author: William G. Fleissner
Journal: Proc. Amer. Math. Soc. 62 (1977), 149-155
MSC: Primary 54A25; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0438272-7
MathSciNet review: 0438272
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a cardinal function $ \chi (P,Q)$, where P and Q are properties of topological spaces. We show that it is consistent and independent that $ \chi ({\omega _1},\;{\text{first}}\;{\text{countable}}) = {\omega _1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 04A20

Retrieve articles in all journals with MSC: 54A25, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0438272-7
Keywords: Cardinal functions in topology, diamond plus, Kurepa's hypothesis
Article copyright: © Copyright 1977 American Mathematical Society